# SDR P2EA00072

- Difficulty date: March 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND THE AFT CARGO DOOR WITH A DENT BEYOND LIMITS, LENGTH 3.375 INCH, WIDTH 2.25 INCH, DEPTH .051 INCH AT BS 801, STRINGER 21R PER SRM 53-30-1.  REPAIRED DENT TO AFT CARGO DOOR BS 801 STRINGER 21R WITH DOUBLER PER SRM 52-00-03 FIG 6 WORK ACCOMPLISHED ON NON-ROUTINE NR 0088.  (M)
